Robert Neel
Robert Neel
Associate Professor of Mathematics, Lehigh University
Verified email at lehigh.edu - Homepage
Title
Cited by
Cited by
Year
Small-time heat kernel asymptotics at the sub-Riemannian cut locus
D Barilari, U Boscain, RW Neel
Journal of Differential Geometry 92 (3), 373-416, 2012
522012
C-singular solutions of the capillary problem
R Finn, R Weston Neel
Journal fur die Reine und Angewandte Mathematik 512, 1-26, 1999
281999
Analysis of the cut locus via the heat kernel
R Neel, D Stroock
Surveys in differential geometry 9, 337-349, 2004
252004
On the heat diffusion for generic Riemannian and sub-Riemannian structures
D Barilari, U Boscain, G Charlot, RW Neel
International Mathematics Research Notices 2017 (15), 4639-4672, 2017
202017
On the heat diffusion for generic Riemannian and sub-Riemannian structures
D Barilari, U Boscain, G Charlot, RW Neel
International Mathematics Research Notices 2017 (15), 4639-4672, 2017
202017
Equilibrium configurations for a floating drop
A Elcrat, R Neel, D Siegel
Journal of Mathematical Fluid Mechanics 6 (4), 405-429, 2004
202004
The small time asymptotics of the heat kernel at the cut locus
R Neel
arXiv preprint math/0605700, 2006
182006
Intrinsic random walks and sub-Laplacians in sub-Riemannian geometry
U Boscain, R Neel, L Rizzi
Advances in Mathematics 314, 124-184, 2017
122017
Brownian motion and the Dirichlet problem at infinity on two-dimensional Cartan-Hadamard manifolds
RW Neel
Potential Analysis 41 (2), 443-462, 2014
9*2014
Brownian motion and the parabolicity of minimal graphs
RW Neel
arXiv preprint arXiv:0810.0669, 2008
82008
A martingale approach to minimal surfaces
RW Neel
Journal of Functional Analysis 256 (8), 2440-2472, 2009
72009
Heat kernel asymptotics on sub-Riemannian manifolds with symmetries and applications to the bi-Heisenberg group
D Barilari, U Boscain, RW Neel
Annales de la Faculté des sciences de Toulouse: Mathématiques 28 (4), 707-732, 2019
42019
Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling
A Agrachev, U Boscain, R Neel, L Rizzi
ESAIM: Control, Optimisation and Calculus of Variations 24 (3), 1075-1105, 2018
32018
A stochastic target approach to Ricci flow on surfaces
RW Neel, I Popescu
The Annals of Probability 44 (2), 1341-1425, 2016
22016
Stochastic methods for minimal surfaces
R Neel
Contemp. Math 570, 111-136, 2012
22012
Extensions of Brownian motion to a family of Grushin-type singularities
U Boscain, RW Neel
arXiv preprint arXiv:1910.02256, 2019
12019
On parabolicity and area growth of minimal surfaces
RW Neel
Journal of Geometric Analysis 23 (3), 1173-1188, 2013
12013
Radial processes for sub-Riemannian Brownian motions and applications
F Baudoin, E Grong, K Kuwada, R Neel, A Thalmaier
arXiv preprint arXiv:2002.02556, 2020
2020
Geometric and Martin boundaries of a Cartan-Hadamard surface
RW Neel
arXiv preprint arXiv:1910.04719, 2019
2019
A pseudo-probabilistic approach to the dilation equation for wavelets
S Dumnich, R Neel
arXiv preprint arXiv:1710.01364, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20